# SDR R61A201407140915

- Difficulty date: July 14, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR DAMPENER IS CORRODED.  MX R & R L1 DOOR DAMPENER IAW AMM 52-11-27.
